MAUDE Adverse Event Report: ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITHOUT FLOW S; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITHOUT FLOW S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7024-24
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on a picture received and one product returned.The complainant returned units were visually inspected.The sample has a flash in the square arch of the housing; thus, the failure mode reported is confirmed.The molding tool was repaired, and a picture of the defect was added for operators to be aware of and inspect for the condition.A device history review was conducted which indicated all inspections were completed and root cause analysis was conducted by supplier.
 
Event or Problem Description
It was reported that there was difficulty in inserting cassettes onto pump tried several pumps without success.No patient injury was reported.
 
Additional Manufacturer Narrative
While performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report 3012307300-2022-08134 is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
CADD MEDICATION CASSETTE RESERVOIRS WITHOUT FLOW S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14332536
Report Number3012307300-2022-08134
Device Sequence Number15019113
Product Code FPA
UDI-Device Identifier10610586019852
UDI-Public10610586019852
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model Number21-7024-24
Device Catalogue Number21-7024-24
Device Lot Number4025942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date05/08/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0148-2022
Patient Sequence Number1
Patient SexUnknown